MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOSHIELD; CATHETER, IRRIGATION

MAQUET CARDIOVASCULAR LLC VASOSHIELD; CATHETER, IRRIGATION
Model Number VH-5001
Medical Device Problem Code No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id#(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoshield pressure controlling syringe had no pressure.They used it with a setting of 250mmhg, but since no pressure was applied, they changed the setting to 350mmhg and used it, but still no pressure was applied.The container was filled with water and inspected for leaks.As a result, the blood vessels did not swell and its use was discontinued.No medical/surgical intervention was necessary.They stopped using vh-5001 and used a regular syringe.There were no delays in the process.There were no effects on patient.
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4).The device was returned to the factory for evaluation on 08/12/2024.An investigation was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact returned device.The syringe was filled with 50cc of water to determine if there were any cracks observed.No leaking was observed.The plunger of the syringe was depressed with no physical or visual difficulties observed.Water was expelled from the syringe as the plunger was depressed.Based on the returned condition of the device as well as the evaluation results, the reported failure "no pressure" was not confirmed.The lot # 3000351883 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOSHIELD
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19773535
Report Number2242352-2024-00824
Device Sequence Number15492392
Product Code GBX
UDI-Device Identifier00607567700468
UDI-Public00607567700468
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model NumberVH-5001
Device Catalogue NumberVH-5001
Device Lot Number3000351883
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown